# SDR ASAA0380280

- Difficulty date: April 3, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 99512559
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND RIGHT OVERWING TO BODY FAIRING SUPPORT BRACKET IS CRACKED.  REPLACED BRACKET PER SRM 51-10-04, 30-2 AND 10-3.  (M)
